Advances in Pure Mathematics

Vol.9 No.4(2019), Paper ID 92182, 6 pages



The Estimation of the Mertens Function


Janusz Czopik


2715 Cane Field Dr, Sugar Land, TX, USA


Copyright © 2019 Janusz Czopik et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Czopik, J. (2019) The Estimation of the Mertens Function. Advances in Pure Mathematics, 9, 415-420. doi: 10.4236/apm.2019.94019.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.